MathSciNet Relay Station
MathSciNet bibliographic data
MR1240470 47B65 (46B42 47B60 54E52)
Abramovich, Y. A.; Wickstead, A. W. The regularity of order bounded operators into $C(K)$. II. Quart. J. Math. Oxford Ser. (2) 44 (1993), no. 175, 257–270.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement